Skip to Main content Skip to Navigation
Journal articles

Accuracy of microbial growth predictions with square root and polynomial models

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02332618
Contributor : Jean-Pierre Flandrois <>
Submitted on : Thursday, October 24, 2019 - 9:21:02 PM
Last modification on : Wednesday, July 21, 2021 - 3:10:02 PM

Links full text

Identifiers

Collections

Citation

Jean-Pierre Flandrois, M. Delignette-Muller. Accuracy of microbial growth predictions with square root and polynomial models. International Journal of Food Microbiology, Elsevier, 1995, 27 (2-3), pp.139-146. ⟨10.1016/0168-1605(94)00158-3⟩. ⟨hal-02332618⟩

Share

Metrics

Record views

27